MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

SIEMENS HEALTHINEERS AG MAGNETOM VIDA (DE); SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 11060815
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Back pain (4895)
Date of Event 03/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3, h6: the investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthineers was notified of an issue and a potential injury associated with the magnetom vida system.It was stated that the tui handle broke as a technician attempted to pull the table out of the docking station.As the handle broke, the technician lost balance, fell backward, and landed on the floor.The technician stated the fall resulted in radiating back pain.Although requested, detailed information regarding the severity of the injury, medical intervention provided, and current health status of the technician has not been provided to siemens healthineers as of the date of this report.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers (siemens) has investigated the reported event.Additional information was requested via teams regarding the current health status of the injured technician.Siemens was informed that the technician who fell backward sustained nerve damage to her back.She is still experiencing pain from time to time.At this time, no specific medical treatment has been reported other than taking time off work to rest and recover.Our technical experts have thoroughly examined the reported issue and reached the following conclusion: the handle extends beyond the contour of the patient table, making it the first component to come into contact during collisions.Given the substantial mass of the patient table and the additional weight of the patient, any impact generates a significant impulse force.The current attachment points of the handle are not designed to absorb such forces repeatedly.To address this issue, the design of the handle has been modified so that it remains within the frame structure of the table.This adjustment will significantly reduce the likelihood of accidental impacts.Additionally, the bracket structure has been reinforced to enhance overall stiffness and durability.Siemens replaced table user interface with sensor (material no.11293427; serial no.(b)(6).The complaint has been closed.

Brand Name
MAGNETOM VIDA (DE)
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM  91052
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
allee am röthelheimpark 2
erlangen 91052
GM   91052
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key24627294
Report Number3002808157-2026-00007
Device Sequence Number15627850
Product Code LNH
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K252838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11060815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown